# SDR R61A201601080016

- Difficulty date: December 26, 2016
- Submitted: January 8, 2017
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 27,283 hours, 18,994 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065257001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN STR21R BETWEEN FR 89-90. REMOVED AND REPLACED STRINGER AND SPLICE AT STR 21R FR89 TO 90 REF SRM 51-41-01, 51-41-02 AND 51-43-03.
